Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 5, NWS La Crosse, WI

April 3, 2011Grant County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Apr 3, 2011, 7:32 PM CDT for Grant County, Wisconsin. It was in force for 43 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2011, 7:32 PM CDT (00:32 UTC)
Expired
Apr 3, 2011, 8:15 PM CDT
In force
43 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Grant County, WI

The radar

The Quad Cities radar (KDVN), 113 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 7:55 PM CDTHAIL 1.753 E Potosi, WI
Apr 3, 7:57 PM CDTHAIL 0.5Potosi, WI
Apr 3, 8:05 PM CDTHAIL 0.88Platteville, WI
Apr 3, 8:05 PM CDTHAIL 12 W Platteville, WI
Apr 3, 8:05 PM CDTHAIL 1Platteville, WI
Apr 3, 8:11 PM CDTHAIL 1Sinsinawa, WICOOPERATIVE OBSERVER REPORTS ONE HALF INCH TO QUARTER SIZE HAIL
Apr 3, 8:23 PM CDTHAIL 1.759 W Hazel Green, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1790 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1790 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1684 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WUUS53 KARX 040032
SVRARX
WIC043-040115-
/O.NEW.KARX.SV.W.0005.110404T0032Z-110404T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
732 PM CDT SUN APR 3 2011

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GRANT COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 815 PM CDT

* AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM LOCATED 15 MILES SOUTH OF BIG H CAMPGROUND...OR
  14 MILES WEST OF DUBUQUE...MOVING NORTHEAST AT 55 MPH. THIS STORM
  CAN PRODUCE QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
  MPH.  

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MCCARTNEY AND BIG H CAMPGROUND AROUND 740 PM...
  SPECHTS FERRY AND POTOSI AROUND 745 PM...
  DICKEYVILLE AND HAZEL GREEN AROUND 750 PM...
  CUBA CITY AND CORNELIA AROUND 755 PM...
  PLATTEVILLE AND UNION AROUND 800 PM...
  ARTHUR AND ANNATON AROUND 805 PM...
  LIVINGSTON AROUND 810 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4254 9064 4256 9068 4261 9069 4264 9071
      4267 9085 4268 9088 4310 9043 4251 9041
      4250 9044 4251 9064
TIME...MOT...LOC 0032Z 229DEG 50KT 4252 9090
WIND...HAIL 60MPH 1.00IN

$$

RIECK
3 follow-up statements
279 
WWUS53 KARX 040051
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
751 PM CDT SUN APR 3 2011

WIC043-040115-
/O.CON.KARX.SV.W.0005.000000T0000Z-110404T0115Z/
GRANT WI-
751 PM CDT SUN APR 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GRANT COUNTY UNTIL 815 PM CDT...

AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR SPECHTS FERRY...OR 10 MILES NORTH OF
DUBUQUE...MOVING NORTHEAST AT 55 MPH. THIS STORM CAN PRODUCE QUARTER
SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PLATTEVILLE AND UNION AROUND 800 PM...
  ARTHUR AND ANNATON AROUND 805 PM...
  LIVINGSTON AND MONTFORT AROUND 810 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4254 9064 4256 9068 4261 9069 4264 9071
      4267 9085 4268 9088 4310 9043 4251 9041
      4250 9044 4251 9064
TIME...MOT...LOC 0051Z 229DEG 50KT 4269 9063
WIND...HAIL 60MPH 1.00IN

$$

RIECK
361 
WWUS53 KARX 040058
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
758 PM CDT SUN APR 3 2011

WIC043-040115-
/O.CON.KARX.SV.W.0005.000000T0000Z-110404T0115Z/
GRANT WI-
758 PM CDT SUN APR 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GRANT COUNTY UNTIL 815 PM CDT...

AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
SEVERE THUNDERSTORM WAS LOCATED NEAR CORNELIA...OR NEAR 
PLATTEVILLE...MOVING NORTHEAST AT 55 MPH. THIS STORM CAN PRODUCE 
QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ARTHUR AROUND 805 PM...
  LIVINGSTON AROUND 810 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4251 9064 4254 9064 4256 9068 4264 9071
      4268 9088 4281 9074 4292 9043 4262 9041
      4253 9042 4251 9041 4250 9044
TIME...MOT...LOC 0058Z 230DEG 50KT 4274 9051
WIND...HAIL 60MPH 1.00IN

$$
464 
WWUS53 KARX 040110
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
810 PM CDT SUN APR 3 2011

WIC043-040120-
/O.EXP.KARX.SV.W.0005.000000T0000Z-110404T0115Z/
GRANT WI-
810 PM CDT SUN APR 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT COUNTY WILL
EXPIRE AT 815 PM CDT...

THE STORM WHICH PROMPTED THE WARNING WAS MOVING OUT OF THE WARNED 
AREA. HOWEVER...THIS STORM HAS A HISTORY OF PRODUCING 1 INCH HAIL. 

LAT...LON 4251 9064 4254 9064 4256 9068 4264 9071
      4268 9088 4281 9074 4292 9043 4262 9041
      4253 9042 4251 9041 4250 9044
TIME...MOT...LOC 0110Z 237DEG 45KT 4278 9035

$$

RIECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:16 PM CDT, 4 hours 16 minutes earlier.

Area forecast discussion, Apr 3, 3:16 PM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
316 PM CDT SUN APR 3 2011

.SHORT TERM...TONIGHT THROUGH WEDNESDAY

MAIN FORECAST CONCERN IS THUNDERSTORM CHANCES TONIGHT AND THEN WINDS
FROM TONIGHT THROUGH MONDAY.

18Z SURFACE ANALYSIS SHOWS LOW PRESSURE CENTERED OVER IOWA...WITH A
WARM FRONT EXTENDING EAST INTO SOUTHWEST WISCONSIN. WARM
SECTOR DEW POINTS WERE IN THE MIDDLE 50S TO AROUND 60 IN SOUTHERN AND
CENTRAL IOWA. QUITE A TEMPERATURE GRADIENT ACROSS THE FORECAST
AREA...WITH 36 DEGREES IN MEDFORD WISCONSIN...TO 72 IN OELWEIN IOWA.
SPC MESO-ANALYSIS PAGE SHOWS MIXED LAYER CAPES IN THE 1000-1500 J/KG
RANGE ACROSS SOUTHERN IOWA...BUT SURFACE BASED CIN STILL 200-300
J/KG.

03.12Z MODELS OVERALL IN GOOD AGREEMENT THROUGH THE FORECAST PERIOD
WITH JUST MINOR DIFFERENCES IN THE LATER PERIODS. IN THE NEAR
TERM...EXPECTING CONVECTION IN THE WARM SECTOR TO DEVELOP LATE THIS
AFTERNOON AS CAP WEAKENS. 03.12Z SPCWRF A LITTLE SLOWER WITH
CONVECTION DEVELOPING BETWEEN 01Z-03Z THIS EVENING...INITIALLY OVER
SOUTHEAST IOWA THEN BUILDING NORTHEAST INTO NORTHERN ILLINOIS AND
SOUTHEAST WISCONSIN. THIS CONSISTENT WITH THE 03.16Z HRRR. THUS
EXPECTING THE MAIN SEVERE WEATHER THREAT TO REMAIN SOUTH AND EAST
OF THE FORECAST AREA. HOWEVER...03.18Z RUC SHOWING MOST UNSTABLE
CAPES OF 1000J/KG TO 2000 J/KG ACROSS SOUTHWEST WISCONSIN AND SMALL
PART OF NORTHEAST IOWA...MAINLY FROM 00Z-04Z THIS EVENING. HOWEVER...
RUC SOUNDINGS SHOWING CAP IN PLACE ACROSS THIS AREA. IF CAP CAN
ERODE WITH APPROACH OF SHORTWAVE SOME SEVERE STORMS WILL BE
POSSIBLE IN THAT REGION...BUT CONFIDENCE NOT HIGH IN THIS SCENARIO.
COLD FRONT THEN LOOKS TO SWEEP THROUGH LATER THIS EVENING WHICH MAY
PRODUCE SOME LIGHT SHOWERS OR EVEN SNOW SHOWERS AND THIS COVERED BY
MID RANGE PROBABILITIES TONIGHT. NEXT QUESTION IS THE STRONG WIND
POTENTIAL. GRADIENT TIGHTENS IN WAKE OF THE LOW AS IT PULLS INTO
LOWER MICHIGAN TONIGHT. WINDS REALLY BEGIN TO INCREASE AROUND 12Z
MONDAY ACROSS THE WEST...BUT BUFKIT LAPSE RATES NOT ALL THAT
IMPRESSIVE. LOOKS LIKE BORDERLINE ADVISORY LATE TONIGHT AND THUS AM
HOLDING OFF WITH ANY WIND ADVISORY AT THIS TIME.

ON MONDAY...SURFACE TO 800MB LAPSE RATES INCREASE TO 9 CELSIUS PER
KILOMETER...WITH MIXING HEIGHTS TO JUST ABOVE 800MB. BUFKIT
SOUNDINGS SHOWING 35 TO 40 KNOT WINDS AT THE TOP OF THE MIXED
LAYER. SO FEEL BETTER CHANCES FOR HITTING ADVISORY CRITERIA WILL BE
MONDAY AFTERNOON. WILL ALLOW NEXT SHIFT TO ANALYZE THE LATEST
DATA FOR POSSIBLE HEADLINES. MEANWHILE...500MB TROUGH CROSSES THE
FORECAST AREA AND WRAP AROUND MOISTURE ALONG WITH COLD ADVECTION AND
CYCLONIC FLOW WILL MAKE FOR A RAW DAY. EXPECT SOME SCATTERED RAIN OR
SNOW SHOWERS WITHIN THE WRAP AROUND MOISTURE. THIS COVERED WITH MID
RANGE PROBABILITIES FOR NOW.

RIDGING BUILDS IN MONDAY NIGHT. MODELS CONSISTENT IN SHOWING A
CLEARING TREND FROM WEST TO EAST THROUGH THE EVENING HOURS. WITH THE
LIGHTER WINDS AND CLEARING SKIES...TEMPERATURES WILL DROP INTO THE
MIDDLE AND UPPER 20S FOR MORNING LOWS.

THE QUIET WEATHER WILL BE BRIEF AS ANOTHER SHORTWAVE TROUGH
TRANSLATES THROUGH THE FLOW ON TUESDAY. THIS WILL BRING RAIN
CHANCES BACK INTO THE FORECAST FOR TUESDAY NIGHT AND WEDNESDAY AS
THE ASSOCIATED COLD FRONT TRAVERSES THE AREA. COLD BE SOME SNOW
MIXED IN ACROSS THE FAR NORTH TUESDAY NIGHT/EARLY WEDNESDAY MORNING.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY

MEDIUM RANGE MODELS STILL INDICATING A RATHER ACTIVE WEATHER PATTERN
IN THIS TIME FRAME. FLOW INITIALLY OUT OF THE NORTHWEST TRANSITIONS
TO A SOUTHWEST FLOW AS A TROUGH DIGS ACROSS THE EASTERN CONUS.  BOTH
THE GFS AND ECMWF HAVE BEEN CONSISTENT IN DEVELOPING SURFACE LOW
AHEAD OF THE TROUGH LATE WEDNESDAY NIGHT INTO THURSDAY AND
ADVANCING IT TO THE NORTHEAST TOWARD THE AREA. MOISTURE TRANSPORT
INCREASES OUT AHEAD OF IT WITH RAIN CHANCES INCREASING. DID ADD
MENTION OF THUNDER FOR THURSDAY NIGHT WITH BEST SURGE OF MOISTURE.
ANOTHER SYSTEM LOOKS TO AFFECT THE AREA LATE IN THE WEEKEND. AS FOR
TEMPERATURES THEY LOOK TO BE NEAR OR SLIGHTLY ABOVE NORMALS THROUGH
THE PERIOD.

&&

.AVIATION...TONIGHT THROUGH MONDAY

VFR CEILINGS WILL CONTINUE TO BE FOUND AHEAD OF THE COLD FRONT LATE
THIS AFTERNOON AND EVENING. THE MVFR CEILINGS ARE CURRENTLY LOCATED
ABOUT TWO HOURS AFTER THE FRONTAL PASSAGE...BUT THE COMPUTER MODELS
ARE INSISTENT THAT THESE CLOUDS WILL RAPIDLY CATCH UP TO THE COLD
FRONT DURING THE EVENING. THE COLD FRONT SHOULD MOVE THROUGH KRST
AROUND 0323Z AND THE MVFR CEILINGS SHOULD ARRIVE AROUND 0401Z.
MEANWHILE AT KLSE...THE COLD FRONT SHOULD MOVE THROUGH AROUND 04.01Z
AND MVFR CEILINGS WILL ARRIVE AROUND 04.03Z.

AS A SHORT WAVE TROUGH APPROACHES THE AREA TONIGHT...A BAND OF
SCATTERED SHOWERS WILL MOVE INTO THE REGION. THESE SHOULD MOVE INTO
KRST AROUND 04.03Z AND KLSE AROUND 04.06Z.

IN THE WAKE OF THIS SYSTEM LATE TONIGHT...SUBSIDENCE WILL DEVELOP
ACROSS THE AREA. IN ADDITION...THE SURFACE PRESSURE GRADIENT WILL BE
TIGHTENING ACROSS THE AREA. SUSTAINED NORTHWEST WINDS WILL BE IN THE
20 TO 25 KNOT RANGE FOR MUCH OF MONDAY. WIND GUSTS WILL LIKELY RANGE
FROM 25 TO 35 KNOTS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM...RABERDING
AVIATION...BOYNE
Hazardous weather outlook, Apr 3, 11:06 AM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LA CROSSE WI
1106 AM CDT SUN APR 3 2011

IAZ011-029-030-WIZ054-055-061-041100-
ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-
1106 AM CDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA AND
SOUTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON AND EARLY
EVENING ACROSS SOUTHWEST WISCONSIN AND NORTHEAST IOWA. WHILE THE
MAIN SEVERE WEATHER THREAT LOOKS TO BE ACROSS EASTERN IOWA...
NORTHERN ILLINOIS...AND SOUTHEAST WISCONSIN...A FEW OF THESE
THUNDERSTORMS IN NORTHEAST IOWA AND SOUTHWEST WISCONSIN MAY BECOME
SEVERE BETWEEN 5 PM AND 8 PM...WITH LARGE HAIL AND DAMAGING WINDS
THE PRIMARY SEVERE WEATHER THREATS. HOWEVER AN ISOLATED TORNADO
CANNOT BE COMPLETELY RULED OUT.

MINOR FLOODING WILL REMAIN A CONCERN ON THE MISSISSIPPI RIVER WHERE
WATER LEVELS CONTINUE TO SLOWLY RISE TOWARD OR FURTHER ABOVE FLOOD
STAGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDY CONDITIONS ARE EXPECTED ON MONDAY. PLAN ON NORTHWEST WINDS
BETWEEN 25 AND 35 MPH WITH GUSTS TO 45 MPH. THE HIGHEST GUSTS WILL
OCCUR ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA.

FLOODING ALONG RIVERS AND STREAMS WILL REMAIN A CONCERN...ESPECIALLY
ALONG THE MISSISSIPPI RIVER. WATER LEVELS WILL CONTINUE TO SLOWLY
RISE TOWARD OR FURTHER ABOVE FLOOD STAGE THROUGH THE NEXT COUPLE
OF WEEKS ALONG THE MISSISSIPPI. THOSE WITH INTERESTS ALONG THE
MISSISSIPPI SHOULD CONTINUE TO MONITOR THE LATEST RIVER STATEMENTS
AND FLOOD FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM THIS AFTERNOON AND
8 PM THIS EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>010-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-
053-041100-
ADAMS-BUFFALO-CHICKASAW-CLARK-DODGE-FILLMORE-FLOYD-HOUSTON-HOWARD-
JACKSON-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-TAYLOR-
TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA-
1106 AM CDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MINOR FLOODING WILL REMAIN A CONCERN ON THE MISSISSIPPI RIVER WHERE
WATER LEVELS CONTINUE TO SLOWLY RISE TOWARD OR FURTHER ABOVE FLOOD
STAGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDY CONDITIONS ARE EXPECTED ON MONDAY. PLAN ON NORTHWEST WINDS
BETWEEN 25 AND 35 MPH WITH GUSTS TO 45 MPH. THE HIGHEST GUSTS WILL
OCCUR ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA.

FLOODING ALONG RIVERS AND STREAMS WILL REMAIN A CONCERN...ESPECIALLY
ALONG THE MISSISSIPPI RIVER. WATER LEVELS WILL CONTINUE TO SLOWLY
RISE TOWARD OR FURTHER ABOVE FLOOD STAGE THROUGH THE NEXT COUPLE
OF WEEKS ALONG THE MISSISSIPPI. THOSE WITH INTERESTS ALONG THE
MISSISSIPPI SHOULD CONTINUE TO MONITOR THE LATEST RIVER STATEMENTS
AND FLOOD FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

BOYNE

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:15 PM CDTSevere Thunderstorm WarningARXGrant30 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.